# SDR EIA2007199

- Difficulty date: November 14, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 97,706 hours, 23,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 6972
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED R5 EMERGENCY EXIT GROUND LIGHT ASSY PER B747 MM 33-51-07 PAGE 201, SYSTEM OPS CHECKED NORMAL PER MM 51-00-50.
